CaltechAUTHORS
  A Caltech Library Service

Equality of the density of states in a wide class of tight-binding Lorentzian random models

Simon, Barry (1983) Equality of the density of states in a wide class of tight-binding Lorentzian random models. Physical Review B, 27 (6). pp. 3859-3860. ISSN 1098-0121. https://resolver.caltech.edu/CaltechAUTHORS:20180521-140632144

[img] PDF - Published Version
See Usage Policy.

196kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180521-140632144

Abstract

We prove directly the equality of the density of states in a wide class of tight-binding Lorentzian random models, including the Lloyd model, the tan (2παn + θ) model of Grempel, Fishman, and Prange, and a model with potential Σiψ_i tan(2πα_in), where Σiψ_i = 1 and the α_i are rationally independent.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1103/PhysRevB.27.3859DOIArticle
ORCID:
AuthorORCID
Simon, Barry0000-0003-2561-8539
Additional Information:© 1983 American Physical Society. (Received 5 November 1982) It is a pleasure to thank J. Avron and T. Spencer for useful discussions. This research was supported in part by the National Science Foundation (U.S.) under Grant No. MCS-81-20833.
Funders:
Funding AgencyGrant Number
NSFMCS-81-20833
Issue or Number:6
Record Number:CaltechAUTHORS:20180521-140632144
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180521-140632144
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:86510
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:21 May 2018 21:21
Last Modified:03 Oct 2019 19:44

Repository Staff Only: item control page